세프타지딤(Ceftazidime) 유발 비경련뇌전증지속상태
Ceftazidime-Induced Nonconvulsive Status Epilepticus
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Ceftazidime is a widely used third-generation cephalosporin. We report a case of ceftazidime-induced nonconvulsive status epilepticus in a patient with renal failure. A 56-year-old man experienced the gradual development of altered mentation after a diabetic foot ulcer was treated with ceftazidime. Rhythmic sharply contoured triphasic waves were evident in all electroencephalography leads. The clinical and electrographical seizures ceased after introducing antiepileptic drugs and discontinuing ceftazidime. This case demonstrates that altered mentality and nonconvulsive status epilepticus can be caused by ceftazidime in patients with renal dysfunction.
Abstract
Ceftazidime is a widely used third-generation cephalosporin. We report a case of ceftazidime-induced nonconvulsive status epilepticus in a patient with renal failure. A 56-year-old man experienced the gradual development of altered mentation after a diabetic foot ulcer was treated with ceftazidime. Rhythmic sharply contoured triphasic waves were evident in all electroencephalography leads. The clinical and electrographical seizures ceased after introducing antiepileptic drugs and discontinuing ceftazidime. This case demonstrates that altered mentality and nonconvulsive status epilepticus can be caused by ceftazidime in patients with renal dysfunction.
참고문헌 (9)
- Grill MF, "Cephalosporin-induced neurotoxicity: clinical manifestations, potential pathogenic mechanisms, and the role of electroencephalographic monitoring", Ann Pharmacother, 42, pp.1843~1850 (2008)
- Martinez-Rodriguez JE, "Nonconvulsive status epilepticus associated with cephalosporins in patients with renal failure", Am J Med, 111, pp.115~119 (2001)
- Primavera A, "Nonconvulsive status epilepticus during cephalosporin therapy", Neuropsychobiology, 49, pp.218~222 (2004)
- Vannaprasaht S, "Ceftazidime overdose-related nonconvulsive status epilepticus after intraperitoneal instillation", Clin Toxicol (Phila), 44, pp.383~386 (2006)
- Jackson GD, "Ceftazidime encephalopathy: absence status and toxic hallucinations", J Neurol Neurosurg Psychiatry, 55, pp.333~334 (1992)
- Martin MG, "Encephalopathy with myoclonic jerks resulting from ceftazidime therapy: an under-recognized potential side-effect when treating febrile neutropenia", Leuk Lymphoma, 48, pp.413~414 (2007)
- Chow KM, "Retrospective review of neurotoxicity induced by cefepime and ceftazidime", Pharmacotherapy, 23, pp.369~373 (2003)
- Grill MF, "Neurotoxic effects associated with antibiotic use: management considerations", Br J Clin Pharmacol, 72, pp.381~393 (2011)
- Sugimoto M, "Evidence for the involvement of GABA(A) receptor blockade in convulsions induced by cephalosporins", Neuropharmacology, 45, pp.304~314 (2003)
